# SDR SWIA202054996

- Difficulty date: November 17, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Gouged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE MOUNT FORWARD SPAR HAS A GOUGE ON THE UPPER FORWARD SIDE WITH HIGH METAL.  C-CHECK RO 12/30/2020.  REPAIRED IAW REO.  NO MEASURABLE WEIGHT CHANGE.  FORM M337 & MAJOR REPAIR TASK COMLETED AND ATTACHED.  REFER TO CONTINUE CARD FOR WORK PERFORMED.
